# SDR DALA2024071507126

- Difficulty date: July 9, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N37700
- Make and model: Boeing 737832
- Aircraft serial: 29631
- Aircraft time: 72,227 hours, 27,394 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 4315750000000
- Part serial: N16040471AA0039
- Condition: Inoperative
- Location: Fwd Galley
- Part time: 14,418 hours, 6,158 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3770 -SMK- FORWARD GALLEY OVEN OVERHEATED WITH SMOKE DURING CLIMB OUT. REMOVED POWER FROM OVEN. CORRECTIVE ACTION: REPLACED OVEN PER B737 AMM 25-31. OPS CHECK OK.
